# SDR SWAA2024123171157

- Difficulty date: November 24, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (8 EA) 2024-728265<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (8 EA) IAW B737-800 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q00GE3CQ;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN LH SIDE (8 EA) IAW B737-800 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q00GE3CQ
